# SDR EIA2001187

- Difficulty date: March 12, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 65B1569711
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND BS 1000 LBL 78 CENTER TANK UPPER SHEAR TIE CRACKED.  REPLACED CENTER TANK UPPER SHEAR TIE AT LBL 78 PER SRM 51-10-01.  (M)
